# SDR USAA2015031000007

- Difficulty date: March 9, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 45,913 hours, 19,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT 8R WILL NOT TURN ON.  REPLACED SEAT 8R EMER LIGHT IAW AMM 33-51-18-401.  GOOD OPERATIONAL CHECK.
